Journal article icon

Journal article

Linearization of homogeneous, nearly-isotropic cosmological models

Abstract:

Homogeneous, nearly-isotropic Bianchi cosmological models are considered. Their time evolution is expressed as a complete set of non-interacting linear modes on top of a Friedmann-Robertson-Walker background model. This connects the extensive literature on Bianchi models with the more commonly-adopted perturbation approach to general relativistic cosmological evolution. Expressions for the relevant metric perturbations in familiar coordinate systems can be extracted straightforwardly. Amongst...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Astrophysics
Role:
Author
Journal:
CLASSICAL AND QUANTUM GRAVITY
Volume:
28
Issue:
18
Pages:
185007-185007
Publication date:
2011-09-21
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
Source identifiers:
177449
Language:
English
Pubs id:
pubs:177449
UUID:
uuid:6ae1a165-7249-498f-8f13-4bb776913238
Local pid:
pubs:177449
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP